MAUDE Adverse Event Report: ARTHREX, INC. BIOSURGE KIT WITH 5.0CC ALLOSYNC PURE; PLATELET AND PLASMA SEPARATOR

ARTHREX, INC. BIOSURGE KIT WITH 5.0CC ALLOSYNC PURE; PLATELET AND PLASMA SEPARATOR
Model Number BIOSURGE KIT WITH 5.0CC ALLOSYNC PURE
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2023, it was reported by a sales representative via sems that an abs-2016-02 biosurge kit with 5.0cc allosync pure had a hole in the tubing preventing them from being able to use that kit with the angel machine.The kit was discarded because it contained the patient's blood.No negative outcome was associated with the event.This occurred during use with no patient harm.Additional information has been requested.
 
Event or Problem Description
Additional information: this occurred during an unspecified clinical procedure with anesthesia.There was no leakage until they squeezed on the bag.The hole was near the rotor.The site was decontaminated per the standard decontamination protocol.The surgery was completed successfully; however, as the abs-2016-02 biosurge kit could not be used, the procedure could not be augmented.It was a very minimal deviation from the intended procedure with no adverse effects for the patient.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to misuse/mishandling due to damage to the device.

Brand Name
BIOSURGE KIT WITH 5.0CC ALLOSYNC PURE
Common Device Name
PLATELET AND PLASMA SEPARATOR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17698010
Report Number1220246-2023-07799
Device Sequence Number15303615
Product Code ORG
UDI-Device Identifier00888867319943
UDI-Public00888867319943
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
BK180180
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model NumberBIOSURGE KIT WITH 5.0CC ALLOSYNC PURE
Device Catalogue NumberABS-2016-02
Device Lot Number220520805
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2023
Supplement Date Received by Manufacturer01/27/2025
Initial Report FDA Received Date09/07/2023
Supplement Report FDA Received Date02/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown